Über arithmetische Eigenschaften analytischer Funktionen.

Georg Faber

Mathematische Annalen (1904)

  • Volume: 58, page 545-557
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Faber, Georg. "Über arithmetische Eigenschaften analytischer Funktionen.." Mathematische Annalen 58 (1904): 545-557. <http://eudml.org/doc/158139>.

author = {Faber, Georg},
journal = {Mathematische Annalen},
keywords = {Algebraic values; algebraic values of derivatives},
language = {ger},
pages = {545-557},
title = {Über arithmetische Eigenschaften analytischer Funktionen.},
url = {http://eudml.org/doc/158139},
volume = {58},
year = {1904},

AU - Faber, Georg
TI - Über arithmetische Eigenschaften analytischer Funktionen.
JO - Mathematische Annalen
PY - 1904
VL - 58
SP - 545
EP - 557
LA - ger
KW - Algebraic values; algebraic values of derivatives
UR - http://eudml.org/doc/158139
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.